Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 12, 2013, 9:17 PM EDT for Gwinnett County, Georgia. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2013, 9:17 PM EDT (01:17 UTC)
- Expired
- Jul 12, 2013, 11:44 PM EDT
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek (E ATL) at Club Drive near Lilburn (STWG1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205865, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
411 WGUS42 KFFC 130117 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 917 PM EDT FRI JUL 12 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC135-131517- /O.NEW.KFFC.FL.W.0181.130713T0117Z-000000T0000Z/ /STWG1.1.ER.130712T2239Z.130713T0015Z.000000T0000Z.UU/ 917 PM EDT FRI JUL 12 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE SWEETWATER CREEK NEAR LILBURN. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 9 PM FRIDAY THE STAGE WAS 11.4 FEET...AND STEADY. * FLOOD STAGE IS 11 FEET. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.5 FEET ON OCT 2 2012. $$
1 follow-up statement
472 WGUS82 KFFC 130345 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1144 PM EDT FRI JUL 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY ...HIGH WATER CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY GAC313-131744- /O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/ /CHCG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1144 PM EDT FRI JUL 12 2013 HIGH WATER CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 10PM FRIDAY THE STAGE WAS 14.3 FEET...AND RISING/FALLING/STEADY. * FLOOD STAGE IS 16.0 FEET. * AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.3 FEET ON JAN 31 2010. $$ GAC135-130414- /O.CAN.KFFC.FL.W.0181.000000T0000Z-130713T0344Z/ /STWG1.1.ER.130712T2239Z.130713T0115Z.130713T0317Z.UU/ 1144 PM EDT FRI JUL 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE SWEETWATER CREEK NEAR LILBURN. * THIS TAKES AFFECT IMMEDIATELY. * AT 11 PM FRIDAY THE STAGE WAS 10.9 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.5 FEET ON OCT 2 2012. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 12, 8:09 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 12, 8:09 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 809 PM EDT FRI JUL 12 2013 .PREV DISCUSSION... /ISSUED 412 PM EDT FRI JUL 12 2013/ .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A WEAK FRONTAL BOUNDARY IS SAGGING SOUTH AND ACROSS THE METRO AREA THIS AFTERNOON. THIS FEATURE HAS PROVIDED THE CONVERGENCE TO SPARK CONVECTION ALONG A LA GRANGE TO FOREST PARK TO CLEVELAND LINE THIS AFTERNOON. ISOLATED CONVECTION IS OCCURRING SOUTH OF THE BOUNDARY... BUT EXPECT THIS ACTIVITY TO BECOME MORE SCATTERED TO NUMEROUS LATER THIS AFTERNOON AND EVENING AS THE BOUNDARY CONTINUES TO SETTLE INTO CENTRAL GA THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BE STRONG TO SEVERE... WITH STRONG WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN THE MAIN THREATS THROUGH MAX HEATING. ALSO...WITH GROUNDS SO SATURATED... MINOR FLOODING AND DOWN TREES WILL BE POSSIBLE THROUGH MID EVENING EVEN WITH 40 TO 45 MPH WIND GUSTS. ANY ISOLATED SEVERE STORM THREAT WILL GREATLY DIMINISH BY 8-9 PM THIS EVENING. OTHERWISE... ISOLATED SHOWER ACTIVITY REMAINS POSSIBLE FOR AREAS ALONG AND SOUTH OF THE BOUNDARY... MAINLY ACROSS MUCH OF CENTRAL GA OVERNIGHT. THEN MODELS SHOW AN UPPER LOW... CURRENTLY SPINNING OVER KY/OH... RETROGRADING WESTWARD TONIGHT AND CONTINUING ON SATURDAY. THIS WILL DRAG THE SURFACE BOUNDARY NORTHWARD... SPREADING DEEP TROPICAL MOISTURE BACK ACROSS THE FORECAST AREA SATURDAY AFTERNOON AND EVENING. AS A RESULT.. EXPECT LOW CLOUDS TO SPREAD OVER MUCH OF THE AREA TOWARDS MORNING... THEN GIVE WAY TO MOSTLY CLOUDY SKIES AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING... WITH THE GREATER CHANCES FOR THUNDER GENERALLY ALONG AND EAST OF A CARROLLTON TO CLEVELAND LINE. THE CLOUDS AND DEEP MOISTURE SHOULD HOLD HIGHS IN THE LOWER TO MID 80S ON SATURDAY... LIMIT INSTABILITIES ENOUGH TO HELP HOLD CONVECTION BELOW SEVERE LIMITS. THE INCREASING RAIN CHANCES SATURDAY AFTERNOON AND EVENING WILL CONTINUE THE CONCERNS FOR LOCALLY HEAVY RAIN AND FLOOD PROBLEMS AGAIN ON SATURDAY. A FLASH FLOOD WATCH MAY BE WARRANTED LATER THIS WEEKEND... BUT WILL HOLD OFF FOR NOW AND ADDRESS THIS ISSUE WITH LATER SHIFTS AND MODEL RUNS. 39 && .LONG TERM /SUNDAY THROUGH FRIDAY/... LONG TERM FORECAST IS STILL ON TRACK ONLY CHANGE WAS TO INCREASE POPS SLIGHTLY ON SUNDAY AFTERNOON GIVEN LATEST GUIDANCE. OTHERWISE...ONLY MINOR TWEAKS TO THE GRIDS. SEE THE DISCUSSION BELOW FOR OVERALL THINKING. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 412 AM EDT FRI JUL 12 2013/ LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA. THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD. CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES. 41 && .HYDROLOGY... THE GROUND ACROSS NORTH AND CENTRAL GEORGIA REMAINS MOIST. ALTHOUGH ONLY A QUARTER TO AN INCH OF RAINFALL IS EXPECTED OVER THE NEXT FEW DAYS...LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. THE OVERALL AMOUNTS EXPECTED ARE BELOW 1HR FFG BUT IF HIGHER AMOUNTS OCCUR AND AREAS RECEIVE MULTIPLE DAYS OF RAINFALL...LOCALIZED FLOODING WILL BE POSSIBLE. NOT ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME...BUT WILL CONTINUE TO MONITOR. && .AVIATION... 00Z UPDATE... LINGERING CONVECTION NEAR KAHN AND KCSG SHOULD DIMINISH IN NEXT HOUR OR TWO...WHILE CIGS NEAR 4-5 KFT EVENTUALLY SCATTERS FROM 01-04Z. VFR CONDITIONS SHOULD LOWER TO IFR/LIFR NEAR 500-600 FT AFTER 09Z WITH POTENTIAL LOWER HEIGHTS AND MVFR/IFR VSBYS. CIGS EVENTUALLY LIFT TO MVFR AFTER 15Z SATURDAY...THEN BKN 3-4 KFT FOR AFTERNOON. THUNDERSTORM POTENTIAL RETURNS AFTER ABOUT 19Z SO HAVE INCLUDED PROB30. WINDS MAY BE VRB INITIALLY THIS EVENING WITH LINGERING OUTFLOWS FROM STORMS...THEN SWING NE TO E AND STAY LIGHT. WINDS WILL INCREASE TO 8-10 KTS SATURDAY AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON EARLY MORNING CIGS AND TIMING OF PRECIP SATURDAY. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 84 70 85 / 30 60 40 30 ATLANTA 70 84 69 85 / 20 50 40 40 BLAIRSVILLE 65 82 68 82 / 20 40 30 30 CARTERSVILLE 68 86 71 85 / 20 40 30 40 COLUMBUS 70 86 70 87 / 30 50 40 40 GAINESVILLE 69 82 69 83 / 20 40 40 40 MACON 70 85 71 87 / 40 70 60 40 ROME 67 87 71 86 / 10 40 30 40 PEACHTREE CITY 68 84 69 85 / 20 50 40 40 VIDALIA 72 85 73 89 / 60 70 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....11 AVIATION...BAKER
Hazardous weather outlook, Jul 12, 5:04 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EDT FRI JUL 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 504 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED DUE TO THE DRIER AIR THAT HAS MOVED IN. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS...GENERALLY ALONG AND SOUTH OF AN ATHENS TO ATLANTA LINE. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN SATURATED AND SOME LOCAL FLOODING IS POSSIBLE. THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ALONG AND SOUTH OF AN ATLANTA TO ATHENS LINE...HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. SOME ISOLATED STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 7:24 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT FRI JUL 12 2013
GAZ102-130015-
724 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN STEWART COUNTY UNTIL 815 PM EDT...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING SOUTH
AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHARLES...LOUVALE...OMAHA...PROVIDENCE CANYON STATE
PARK...FLORENCE MARINA STATE PARK...LUMPKIN...WESTVILLE AND SANFORD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3219 8501
3220 8498 3221 8498 3223 8497 3221 8482
3192 8470
TIME...MOT...LOC 2324Z 358DEG 17KT 3207 8497Special weather statement, Jul 12, 7:26 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI JUL 12 2013
GAZ027-036>038-130015-
726 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN OGLETHORPE...OCONEE...MADISON AND CLARKE COUNTIES UNTIL 815 PM
EDT...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HULL...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MADISON AND CLARKE COUNTIES THROUGH 815
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAMES
HOLLAND YOUTH SPORTS COMPLEX...SANDY CREEK RECREATION AREA...BARRETTS
MILL...DIAMOND HILL...NEESE...HULL...COLBERT...SMITHONIA...ATHENS...
WINTERVILLE...DUNLAP...SANDY CROSS...STATE BOTANICAL GARDEN OF
GEORGIA...WHITEHALL AND ARNOLDSVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3374 8340 3402 8341 3404 8339 3404 8336
3405 8339 3406 8338 3413 8322 3387 8297
TIME...MOT...LOC 2326Z 354DEG 14KT 3401 8327Special weather statement, Jul 12, 7:41 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT FRI JUL 12 2013
GAZ080-092-093-130030-
741 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY...MACON AND TAYLOR COUNTIES UNTIL 830 PM EDT...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUPERT...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SCHLEY...MACON AND TAYLOR COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE HICKS...POTTERVILLE...CHARING...
BUTLER...GARDEN VALLEY...RUPERT...CEDAR CREEK AND IDEAL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3243 8439 3243 8440 3245 8441 3256 8442
3267 8421 3242 8396 3232 8439
TIME...MOT...LOC 2341Z 357DEG 9KT 3246 8428Local storm report, Jul 12, 8:37 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG BUTLER 32.56N 84.24W
07/12/2013 TAYLOR GA 911 CALL CENTER
SEVERAL TREES WERE BLOWN DOWN ACROSS THE COUNTY.
&&
RWILLISSpecial weather statement, Jul 12, 8:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI JUL 12 2013
GAZ071-081-082-130130-
844 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 930 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOLINGBROKE...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE...BIBB AND CRAWFORD COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARKWRIGHT...
BOLINGBROKE...WESLEYAN...PAYNE CITY...LAKE TOBESOFKEE...LIZELLA...
SKIPPERTON...MIDDLE GEORGIA REGIONAL AIRPORT...RUTLAND AND JACK BROWN
ESTATES. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3270 8393 3300 8394 3302 8373 3301 8372
3299 8372 3298 8372 3297 8371 3269 8363
TIME...MOT...LOC 0043Z 355DEG 15KT 3292 8382Special weather statement, Jul 12, 8:54 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT FRI JUL 12 2013
GAZ039-130145-
854 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKES COUNTY UNTIL 945 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELHI...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DELHI...DANBURG...FLORAL HILL AND METASVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3371 8270 3395 8271 3399 8268 3399 8265
3398 8264 3388 8260 3388 8257 3387 8256
3382 8259 3376 8256
TIME...MOT...LOC 0054Z 330DEG 6KT 3394 8266The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:44 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Jul 12, 8:54 PM EDT | Special Weather Statement | FFC | Wilkes | 51 min |
| Jul 12, 9:32 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 43 min |
| Jul 12, 10:41 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 49 min |
| Jul 12, 11:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 13, 12:17 AM EDT | Special Weather Statement | FFC | Jones | 43 min |
| Jul 13, 12:48 AM EDT | Special Weather Statement | FFC | Twiggs | 42 min |
| Jul 13, 1:37 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Taylor | 38 min |
| Jul 13, 10:41 AM EDT | Areal Flood Warning | FFC | Glascock, Jefferson, Warren | 24 hr |
| Jul 13, 11:29 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 33 hr |
| Jul 13, 12:48 PM EDT | Areal Flood Warning | FFC | Johnson | 24 hr |
| Jul 13, 1:06 PM EDT | Special Weather Statement | FFC | Laurens | 84 min |
| Jul 13, 2:07 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 23 min |
| Jul 13, 2:29 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 61 min |
| Jul 13, 3:34 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 116 min |
| Jul 13, 4:15 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 45 min |
| Jul 13, 4:17 PM EDT | Special Weather Statement | FFC | Troup | 43 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 43 min |
| Jul 13, 5:00 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.